Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 681702, 7 pages
http://dx.doi.org/10.5402/2011/681702
Research Article

On New Wilker-Type Inequalities

Department of Mathematics, Zhejiang Gongshang University, Hangzhou 310018, China

Received 23 February 2011; Accepted 27 April 2011

Academic Editor: G. Lu

Copyright © 2011 Zhengjie Sun and Ling Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. B. Wilker, “E3306,” The American Mathematical Monthly, vol. 96, p. 55, 1989. View at Google Scholar
  2. J. S. Sumner, A. A. Jagers, M. Vowe, and J. Anglesio, “Inequalities involving trigonometric functions,” The American Mathematical Monthly, vol. 98, no. 3, pp. 264–267, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B.-N. Guo, B.-M. Qiao, F. Qi, and W. Li, “On new proofs of Wilker's inequalities involving trigonometric functions,” Mathematical Inequalities and Applications, vol. 6, no. 1, pp. 19–22, 2003. View at Google Scholar · View at Zentralblatt MATH
  4. L. Zhu, “A new simple proof of Wilker's inequality,” Mathematical Inequalities and Applications, vol. 8, no. 4, pp. 749–750, 2005. View at Google Scholar · View at Zentralblatt MATH
  5. I. Pinelis, “l'Hospital rules for monotonicity and the Wilker-Anglesio inequality,” The American Mathematical Monthly, vol. 111, no. 10, pp. 905–909, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Zhang and L. Zhu, “A new elementary proof of Wilker's inequalities,” Mathematical Inequalities and Applications, vol. 11, no. 1, pp. 149–151, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. Z.-H. Wang, “A new Wilker-type inequality,” Journal of Yibing University, vol. 6, pp. 21–22, 2007. View at Google Scholar
  8. L. Zhu, “On Wilker-type inequalities,” Mathematical Inequalities and Applications, vol. 10, no. 4, pp. 727–731, 2007. View at Google Scholar · View at Zentralblatt MATH
  9. J.-L. Li, “An identity related to Jordan's inequality,” International Journal of Mathematics and Mathematical Sciences, Article ID 76782, 2006. View at Google Scholar · View at Zentralblatt MATH
  10. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, U.S. National Bureau of Standards, Washington, DC, USA, 1964.
  11. L. Zhu, “Some new Wilker-type inequalities for circular and hyperbolic functions,” Abstract and Applied Analysis, vol. 2009, Article ID 485842, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. S.-H. Wu and H. M. Srivastava, “A further refinement of Wilker's inequality,” Integral Transforms and Special Functions, vol. 19, no. 9-10, pp. 757–765, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Neuman, “One- and two-sided inequalities for Jacobian elliptic functions and related results,” Integral Transforms and Special Functions, vol. 21, no. 5-6, pp. 399–407, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. E. Neuman, “Inequalities involving inverse circular and inverse hyperbolic functions II,” Journal of Mathematical Inequalities, vol. 4, no. 1, pp. 11–14, 2010. View at Google Scholar · View at Zentralblatt MATH
  15. E. Neuman and J. Sandor, “On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa-Huygens, Wilker, and Huygens inequalities,” Mathematical Inequalities and Applications, vol. 13, no. 4, pp. 715–723, 2010. View at Google Scholar · View at Zentralblatt MATH
  16. S.-H. Wu and H. M. Srivastava, “A weighted and exponential generalization of Wilker's inequality and its applications,” Integral Transforms and Special Functions, vol. 18, no. 7-8, pp. 529–535, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet